1. Allow enough time for metabolism
Vitamin A is a fat-soluble vitamin and has a long metabolic time. Even if the body lacks vitamin A, enough time should be left after taking the medicine for a period of time to allow the vitamin A to be slowly excreted from the body to avoid the accumulation of the medicine in the body and cause poisoning.
2. Take control of the amount
If you are taking vitamin A and have nausea, vomiting, diarrhea, blurred vision, hair loss, weight loss and other discomforts during the medication, it is likely that the drug has been poisoned and the medication should be stopped immediately. Especially for infants and young children, the elderly are weak in digestion and absorption, and they are prone to lack of vitamin A, so be careful not to exceed two weeks in the process of taking.
3. Alternate medication
People who are deficient in vitamin A should follow the principle of taking the medication for two weeks and stopping for two weeks, and should alternate. When the symptoms of vitamin A deficiency improve, you should go to the hospital for a physical examination. The doctor will decide whether to continue taking the medicine or switch to diet to supplement vitamin A.
4. Patients with psoriasis should not eat
Conventional psoriasis drugs, retinoids, are derivatives of vitamin A. After entering the body, they are stored in the liver. Overdose (more than 0.7 mg per day for men and more than 0.6 mg per day for women) can produce toxins in the body, causing conjunctivitis, hair loss and The skin disease worsened.
5. Use with caution in patients with arteriosclerosis
Vitamin A is forbidden for patients with arteriosclerosis, because vitamin A can aggravate arteriosclerosis and make the condition more serious.
6. Reduce vitamin C intake
Vitamin C destroys vitamin A and promotes the excretion of vitamin A from the body. Therefore, when vitamin A supplementation is needed, the intake of vitamin C should be appropriately reduced to improve the absorption of vitamin A by the body.